# SDR ASAA2024101153638

- Difficulty date: October 11, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 40,049 hours, 12,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7502U158
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO 2 EA BAFFLE CLIPS CRACKED ON FWD AND AFT SIDE OF FRAME STA 500J R/H. GROUNDED - YES. FWD CARGO 2EA BAFFLE CLIPS ON FWD AND AFT SIDE OF FRAME STA 500J R/H REMOVED AND REPLACED IAW B737-900ER SRM 51-40-02-0G-0.
